Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 187, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Oct 8, 2014, 3:42 AM CDT for 4 counties in Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 8, 2014, 3:42 AM CDT (08:42 UTC)
- Expired
- Oct 8, 2014, 4:15 AM CDT
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Giles County, TN, Lawrence County, TN, Lewis County, TN, Maury County, TN
The radar
The Nashville radar (KOHX), 104 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 731 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
833 WUUS54 KOHX 080842 SVROHX TNC055-099-101-119-080915- /O.NEW.KOHX.SV.W.0187.141008T0842Z-141008T0915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 342 AM CDT WED OCT 8 2014 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN GILES COUNTY IN MIDDLE TENNESSEE... NORTHEASTERN LAWRENCE COUNTY IN MIDDLE TENNESSEE... EAST CENTRAL LEWIS COUNTY IN MIDDLE TENNESSEE... SOUTHERN MAURY COUNTY IN MIDDLE TENNESSEE... * UNTIL 415 AM CDT * AT 338 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR MOUNT PLEASANT...MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... MOUNT PLEASANT AND LYNNVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3549 8740 3560 8725 3553 8689 3525 8710 TIME...MOT...LOC 0842Z 306DEG 21KT 3551 8724 $$ FORECASTER:13
1 follow-up statement
172 WWUS54 KOHX 080903 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 403 AM CDT WED OCT 8 2014 TNC055-099-101-119-080915- /O.CON.KOHX.SV.W.0187.000000T0000Z-141008T0915Z/ GILES TN-LAWRENCE TN-LEWIS TN-MAURY TN- 403 AM CDT WED OCT 8 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR SOUTHERN MAURY...EAST CENTRAL LEWIS...NORTHEASTERN LAWRENCE AND NORTHWESTERN GILES COUNTIES... AT 401 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MOUNT PLEASANT...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... LYNNVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3549 8740 3560 8725 3553 8689 3525 8710 TIME...MOT...LOC 0903Z 306DEG 21KT 3544 8712 $$ 13
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 8, 3:32 AM CDT, 10 minutes earlier.
Area forecast discussion, Oct 8, 3:32 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 332 AM CDT WED OCT 8 2014 .DISCUSSION... FORECAST QUANDARIES...LINE OF SHWRS/TSTMS MOVING SWD EARLY THIS MORNING ACROSS SRN PORTIONS OF MID STATE/POTENTIAL IMPACTS ON EARLY MORNING FORECAST...WX IMPACTS THRU THE FIRST HALF OF NEXT WEEK...TEMPS. WILL BE MONITORING THRU PRESS TIME FOR FINAL TWEAKS TO THE SUITE OF FORECAST PRODUCTS PER CURRENT LINE OF CONVECTION MOVING THRU SRN PORTIONS OF MID STATE PRESENTLY AND WILL LIKELY NEED TO BREAK OUT AN EARLY MORNING ZONE GROUPING IN THE ZONE FORECAST PRODUCT PER SRN EXTEND OF CONVECTION LINE AROUND 09Z. OTHERWISE...WITH UPPER LEVEL TROUGHING INFLUENCES SHIFTING EWD...AND NWLY FLOW DEVELOPING ALOFT WITH SOME PASSING HIGH LEVEL CLOUDINESS...ALONG WITH A WEAK SFC FRONT THAT WILL EVENTUALLY PUSH S OF THE MID STATE AS THE DAY PROGRESSES...TODAY WILL BE THE ONE DAY OVER THE FORECAST PERIOD THAT WILL NOT BE THAT ACTIVE. SKIES TODAY WILL BE MOCLR TO PTCLDY SKIES WITH HIGHS RANGING FROM THE MID TO UPPER 70S N TO LOWER 80S S...LOW TO MID 70S PLATEAU. SFC FRONT WILL PUSH BACK AS A WARM FRONT AT LEAST OVER SWRN AND WRN PORTIONS OF THE MID STATE LATE TONIGHT...ALLOWING A MORE UNSTABLE AIRMASS TO BE IN PLACE ACROSS THIS PORTION OF THE MID STATE...AND ALONG WITH UPPER LEVEL FLOW BECOMING MORE QUASI-ZONAL IN NATURE SUPPORTING THE PASSAGE OF A SUBTLE SHORTWAVE ACROSS THIS AREA...THERE WILL BE POTENTIAL FOR ISO TO SCT SHWRS/TSTMS TO DEVELOP ACROSS THIS AREA TOO. LOWS ACROSS THE MID STATE WILL GENERALLY SPAN THE 50S. SFC FRONTAL BOUNDARY WILL MOVE N OF MID STATE THU INTO THU NIGHT... CONTINUING TO ALLOW SUBTLE SHORTWAVE PASSAGES IN QUASI-ZONAL FLOW ALOFT...NOW WITH A MORE UNSTABLE AIRMASS ACROSS THE ENTIRE MID STATE IN PLACE...RESULTING IN AT LEAST SCT SHWRS/TSTMS...WITH NUMEROUS SHWRS/TSTMS ACROSS NRN PORTIONS OF THE MID STATE THU NIGHT PER SFC FRONTAL VCNTY. SFC FRONT WILL SLOWLY DRIFT SWD ON FRI AND WITH THE CONTINUANCE OF QUASI-ZONAL FLOW ALOFT...WILL CONTINUE ALSO WITH THE GENERAL TREND OF NUMEROUS SHWRS/TSTMS ACROSS NRN HALF TO SCT SHWRS/TSTMS SRN HALF OF MID STATE. WITH SLY SFC FLOW ACROSS THE MID STATE EXPECTED ALSO...TEMPS WILL CONTINUE TO BE SLIGHTLY ABOVE SEASONABLE NORMAL VALUES WITH HIGHS IN THE UPPER 70S TO AROUND 80 AND LOWS IN THE LOWER 60S. DIGGING UPPER LEVEL LOW ACROSS THE SW U.S. WILL EVENTUALLY PUSH EWD RESULTING IN SWLY FLOW ALOFT OVER THE HOLIDAY WEEKEND...WITH SFC FRONT AGAIN PUSHING NWD PLACING THE MID STATE IN A BROAD SFC FRONTAL WARM SECTOR ON COLUMBUS DAY. POTENTIALLY STRONG SFC FRONTAL PASSAGE ACCOMPANIED/CLOSELY FOLLOWED BY A DEEP UPPER LEVEL TROUGH PASSAGE IS EXPECTED ON TUE PER THE EURO SOLUTION. THE FASTER GFS/DGEX SOLUTIONS PUSH THIS VERTICALLY STACKED FRONTAL SYSTEM ACROSS THE MID STATE ON COLUMBUS DAY. HOWEVER...NO MATTER WHAT MODEL SOLUTION YOU LEAN TOWARD...THIS PATTERN WILL CONTINUE TO SUPPORT AT LEAST SCT SHWRS/TSTMS OVER THE HOLIDAY WEEKEND INTO THE FIRST PART OF NEXT WEEK WITH TEMPS REMAINING ABOVE SEASONABLE NORMAL VALUES. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 79 57 80 64 / 0 30 40 60 CLARKSVILLE 77 55 79 61 / 0 30 40 60 CROSSVILLE 73 51 76 61 / 0 20 30 60 COLUMBIA 80 54 81 61 / 05 30 40 40 LAWRENCEBURG 81 58 82 61 / 10 30 40 40 WAVERLY 79 57 80 62 / 05 30 40 60 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Oct 7, 5:00 AM CDT, 22 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT TUE OCT 7 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-081000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 500 AM CDT TUE OCT 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. SOME STRONG THUNDERSTORMS WILL BE POSSIBLE TODAY. MAIN CONCERNS WILL BE SMALL HAIL...GUSTY WINDS...AND BRIEF HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... EVEN THOUGH ANY STRONG THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Local storm report, Oct 8, 1:51 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
151 AM CDT WED OCT 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL LEBANON 36.21N 86.32W
10/08/2014 E1.00 INCH WILSON TN FACEBOOK
PUBLIC REPORT OF QUARTER SIZE HAIL IN LEBANON
&&
EVENT NUMBER OHX1400624
SHAMBURGERLocal storm report, Oct 8, 1:56 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
156 AM CDT WED OCT 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND GST CROSS PLAINS 36.54N 86.68W
10/07/2014 E70 MPH ROBERTSON TN PUBLIC
PUBLIC ESTIMATED WINDS UP TO 70 MPH IN CROSS PLAINS
1138 PM TSTM WND DMG 1 E CROSS PLAINS 36.54N 86.66W
10/07/2014 ROBERTSON TN TRAINED SPOTTER
SPOTTER REPORTED SMALL TREE LIMBS DOWN AND WINDS
ESTIMATED UP TO 60 MPH
1140 PM HAIL CROSS PLAINS 36.54N 86.68W
10/07/2014 E1.00 INCH ROBERTSON TN FACEBOOK
PUBLIC REPORTED HAIL SLIGHTLY LARGER THAN QUARTER SIZE
IN CROSS PLAINS
1200 AM HAIL WHITE HOUSE 36.46N 86.67W
10/08/2014 E0.70 INCH ROBERTSON TN TWITTER
DIME SIZE HAIL REPORTED IN WHITE HOUSE
1202 AM HAIL 7 E WHITE HOUSE 36.45N 86.54W
10/08/2014 E0.88 INCH SUMNER TN TWITTER
NICKEL SIZE HAIL REPORTED AT HIGHWAY 25 AND UPPER
STATION CAMP ROAD
1210 AM HAIL GALLATIN 36.38N 86.45W
10/08/2014 E1.00 INCH SUMNER TN TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN GALLATIN VIA
SPOTTERNETWORK
1236 AM HAIL GALLATIN 36.38N 86.45W
10/08/2014 E0.70 INCH SUMNER TN EMERGENCY MNGR
DIME SIZE HAIL REPORTED NEAR GALLATIN
1239 AM HAIL 1 WSW GALLATIN 36.37N 86.47W
10/08/2014 E1.00 INCH SUMNER TN TRAINED SPOTTER
TWO REPORTS OF QUARTER SIZE HAIL AROUND GALLATIN
1248 AM HAIL 4 SE GALLATIN 36.34N 86.40W
10/08/2014 E1.00 INCH SUMNER TN TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL REPORTED AT ODOMS BEND ROAD
AT STEAM PLANT ROAD
1250 AM LIGHTNING LEBANON 36.21N 86.32W
10/08/2014 WILSON TN TRAINED SPOTTER
LIGHTNING HIT A TRANSFORMER NEAR SAM HOUSTON ELEMENTARY
SCHOOL IN LEBANON.
0100 AM HAIL LEBANON 36.21N 86.32W
10/08/2014 E1.00 INCH WILSON TN FACEBOOK
PUBLIC REPORT OF QUARTER SIZE HAIL IN LEBANON
&&
EVENT NUMBER OHX1400614 OHX1400615 OHX1400618 OHX1400617 OHX1400616
OHX1400619 OHX1400620 OHX1400621 OHX1400622 OHX1400623 OHX1400624
SHAMBURGERSpecial weather statement, Oct 8, 2:38 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 238 AM CDT WED OCT 8 2014 TNZ024-056>063-075-077-080815- BEDFORD-CANNON-COFFEE-HICKMAN-HUMPHREYS-LEWIS-MARSHALL-MAURY-PERRY- RUTHERFORD-WILLIAMSON- 238 AM CDT WED OCT 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...COFFEE... HICKMAN...HUMPHREYS...LEWIS...MARSHALL...MAURY...PERRY...RUTHERFORD AND WILLIAMSON COUNTIES... AT 234 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HURRICANE MILLS TO CENTERVILLE...THOMPSONS STATION AND MURFREESBORO...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS IN THE PATH INCLUDE NUNNELLY...TRIUNE...PRIMM SPRINGS...ROCKVALE...SPRING HILL...SANTA FE...EAGLEVILLE...KIMMINS AND CHRISTIANA. HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. THE STORMS ARE ALSO PRODUCING FREQUENT LIGHTNING. LAT...LON 3586 8790 3589 8628 3552 8599 3551 8781 13
Special weather statement, Oct 8, 2:41 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
241 AM CDT WED OCT 8 2014
TNZ063-065-066-078>080-080830-
CANNON-CUMBERLAND-GRUNDY-VAN BUREN-WARREN-WHITE-
241 AM CDT WED OCT 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR CANNON...CUMBERLAND...GRUNDY...
VAN BUREN...WARREN AND WHITE COUNTIES...
AT 239 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF
SPENCER TO MCMINNVILLE...MOVING SOUTHEAST AT 30 MPH.
SOME LOCATIONS IN THE PATH INCLUDE ROCK ISLAND STATE PARK...
SPENCER...CENTERTOWN...MCMINNVILLE AND FALL CREEK FALLS STATE PARK.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3576 8525 3570 8527 3556 8542 3554 8546
3553 8559 3549 8553 3544 8553 3544 8560
3581 8604 3581 8522 3577 8518
13Special weather statement, Oct 8, 3:21 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
321 AM CDT WED OCT 8 2014
TNZ061>063-075-077>079-080900-
BEDFORD-CANNON-COFFEE-GRUNDY-MARSHALL-RUTHERFORD-WARREN-
321 AM CDT WED OCT 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...COFFEE...
GRUNDY...MARSHALL...RUTHERFORD AND WARREN COUNTIES...
AT 319 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
MCMINNVILLE TO 12 MILES SOUTHEAST OF SPRING HILL...MOVING SOUTHEAST
AT 45 MPH.
PEOPLE IN AND AROUND ROVER...FOSTERVILLE...CHAPEL HILL...
BEECHGROVE...UNIONVILLE...DEASON...MORRISON...BELL BUCKLE...
FARMINGTON AND SUMMITVILLE SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3529 8594 3534 8604 3536 8614 3533 8626
3540 8628 3532 8641 3532 8647 3536 8649
3536 8659 3533 8660 3534 8673 3567 8682
3569 8681 3570 8595 3536 8550 3531 8556
3530 8566 3527 8571
13Local storm report, Oct 8, 3:38 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
338 AM CDT WED OCT 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND GST MOUNT PLEASANT 35.55N 87.19W
10/08/2014 M60 MPH MAURY TN TRAINED SPOTTER
A SPOTTER REPORTED A 60 MPH WIND GUST IN MOUNT
PLEASANT.
&&
EVENT NUMBER OHX1400625
SHThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 10:57 PM CDT | Special Weather Statement | OHX | Robertson, Sumner | 48 min |
| Oct 7, 11:08 PM CDT | Severe Thunderstorm Warning | OHX | Robertson | 37 min |
| Oct 7, 11:39 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 33 min |
| Oct 8, 12:11 AM CDT | Severe Thunderstorm Warning | OHX | Smith, Sumner, Trousdale, Wilson | 49 min |
| Oct 8, 12:35 AM CDT | Areal Flood Advisory | OHX | Sumner | 115 min |
| Oct 8, 12:59 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Sumner, Wilson | 46 min |
| Oct 8, 1:08 AM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson | 37 min |
| Oct 8, 1:42 AM CDT | Special Weather Statement | OHX | Cannon, Davidson, Rutherford, Williamson, Wilson | 63 min |
| Oct 8, 1:44 AM CDT | Special Weather Statement | OHX | DeKalb, Van Buren, Warren, White | 61 min |
| Oct 8, 2:38 AM CDT | Special Weather Statement | OHX | Hickman, Lewis, Maury, Rutherford | 37 min |
| Oct 8, 2:41 AM CDT | Special Weather Statement | OHX | Van Buren, Warren | 49 min |
| Oct 8, 3:11 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury | 34 min |
| Oct 8, 3:21 AM CDT | Special Weather Statement | OHX | Bedford, Coffee, Grundy | 39 min |
| Oct 8, 4:11 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 34 min |
| Oct 8, 6:48 PM CDT | Special Weather Statement | OHX | Giles | 42 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.